# SDR AALA201906079016

- Difficulty date: May 21, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 20,568 hours, 8,202 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MIGRATED ELEVATOR HINGE ARM 5 BEARING ON LH HORIZONTAL STABILIZER (1EA), 0.015"; MIGRATED BEARING. REPLACED ELEVATOR HINGE ARM END FITTING #5 LH IAW AMM 55-16-42.
